# SDR AALA20140228005

- Difficulty date: February 19, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 72,811 hours, 38,632 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WAS FOUND ON 1 FASTENER HOLE, ON THE VERTICAL STABILIZER DURING HFEC INSPECTION IAW SB MD80-55A067.  REMOVED HOLE & INSTALLED FREEZE PLUG IAW EA MD80-55-033832.
